IDEAS home Printed from https://ideas.repec.org/a/bpj/apjrin/v6y2012i1n5.html
   My bibliography  Save this article

Asymptotic Behavior of the Finite-Time Ruin Probability with Constant Interest Force and WUOD Heavy-Tailed Claims

Author

Listed:
  • Gao Qingwu

    (Nanjing Audit University)

  • Gu Peng

    (Nanjing University)

  • Jin Na

    (Nanjing Times Media Co., Ltd.)

Abstract

In this paper, we investigate the asymptotic behavior of the finite-time ruin probability in a general risk model with constant interest force, in which the claims are of a widely upper orthant dependence structure, belonging to the intersection of long-tailed class and dominant variation class, and arriving according to an arbitrary counting process. The results we obtained can extend and improve some existing results.

Suggested Citation

  • Gao Qingwu & Gu Peng & Jin Na, 2012. "Asymptotic Behavior of the Finite-Time Ruin Probability with Constant Interest Force and WUOD Heavy-Tailed Claims," Asia-Pacific Journal of Risk and Insurance, De Gruyter, vol. 6(1), pages 1-16, February.
  • Handle: RePEc:bpj:apjrin:v:6:y:2012:i:1:n:5
    as

    Download full text from publisher

    File URL: https://www.degruyter.com/view/j/apjri.2012.6.issue-1/2153-3792.1129/2153-3792.1129.xml?format=INT
    Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Hao, Xuemiao & Tang, Qihe, 2008. "A uniform asymptotic estimate for discounted aggregate claims with subexponential tails," Insurance: Mathematics and Economics, Elsevier, vol. 43(1), pages 116-120, August.
    2. Liu, Li, 2009. "Precise large deviations for dependent random variables with heavy tails," Statistics & Probability Letters, Elsevier, vol. 79(9), pages 1290-1298, May.
    3. Chen, Yiqing & Ng, Kai W., 2007. "The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims," Insurance: Mathematics and Economics, Elsevier, vol. 40(3), pages 415-423, May.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bpj:apjrin:v:6:y:2012:i:1:n:5. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla). General contact details of provider: https://www.degruyter.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.